International Journal of Mathematical Education in Science and Technology

ISSNs: 0020-739X

ISSNs (Electronic): 1464-5211

Taylor & Francis Ltd., United Kingdom

BFI (2015): BFI-level 1, ISI indexed (2013): ISI indexed no

Central database

Journal

  1. 2008
  2. Published

    The classical version of Stokes' Theorem revisited. / Markvorsen, Steen.

    In: International Journal of Mathematical Education in Science and Technology, Vol. 39, No. 7, 2008, p. 879-888.

    Publication: CommunicationJournal article – Annual report year: 2008

  3. 2004
  4. Published

    An Application of the Kronecker product in the theory of differential systems.. / Sandqvist, Allan; Andersen, Kurt Munk.

    In: International Journal of Mathematical Education in Science and Technology, Vol. 35, No. 6, 2004, p. 902-906.

    Publication: Research - peer-reviewJournal article – Annual report year: 2004

  5. 2000
  6. Published

    An elementary proof of Rayleigh's principle. / Andersen, Kurt Munk.

    In: International Journal of Mathematical Education in Science and Technology, Vol. 31, No. 3, 2000, p. 449-453.

    Publication: Research - peer-reviewJournal article – Annual report year: 2000

  7. 1997
  8. Published

    The dawn of non-Euclidean geometry. / Hansen, Vagn Lundsgaard.

    In: International Journal of Mathematical Education in Science and Technology, Vol. 28, No. 1, 1997, p. 3-23.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word